Publications

Links to Google Scholar, ResearchGate and Scopus


Papers on Journals

  1. M. Gorgone, F. Oliveri. Approximate Q-conditional symmetries of a hyperbolic reaction-diffusion-convection equation. Submitted, 2020.
  2. M. Gorgone, F. Oliveri, M. P. Speciale. Decoupling of hyperbolic quasilinear first order systems in two and three dependent variables. Submitted, 2020.
  3. M. Gorgone, F. Oliveri, P. Rogolino. Continua with non-local constitutive laws: exploitation of entropy inequality. International Journal of Non-Linear Mechanics, 126, 103573, 2020.
  4. V. A. Cimmelli, M. Gorgone, F. Oliveri, A. R. Pace. Weakly nonlocal thermodynamics of binary mixtures of Korteweg fluids with two velocities and two temperatures. European Journal of Mechanics - B/Fluids, 83, 58-65, 2020.
  5. R. Di Salvo, M. Gorgone, F. Oliveri.Generalized Hamiltonian for a two-mode fermionic model and asymptotic equilibria. Physica A: Statistical Mechanics and its Applications, 540, 123032, 2020.
  6. M. Gorgone, F. Oliveri. Lie remarkable partial differential equations characterized by Lie algebras of point symmetries. Journal of Geometry and Physics, 144, 314-323, 2019.
  7. M. Gorgone, F. Oliveri. Approximate Q-conditional symmetries of partial differential equations. Electronic Journal of Differential Equations, 25, 133-147, 2018.
  8. M. Gorgone. Approximately invariant solutions of creeping flow equations. International Journal of Non-Linear Mechanics, 105, 212-220, 2018.
  9. R. Di Salvo, M. Gorgone, F. Oliveri. A consistent approach to approximate Lie symmetries of differential equations. Nonlinear Dynamics, 91, 371-386, 2018.
  10. R. Di Salvo, M. Gorgone, F. Oliveri. (H,ρ)-induced political dynamics: facets of the disloyal attitudes into the public opinion. International Journal of Theoretical Physics, 56, 3912-3922, 2017.
  11. R. Di Salvo, M. Gorgone, F. Oliveri. Political dynamics affected by turncoats. International Journal of Theoretical Physics, 56, 3604-3614, 2017.
  12. M. Gorgone, F. Oliveri, M. P. Speciale. On the decoupling problem of general quasilinear first order systems in two independent variables. Journal of Mathematical Analysis and Applications, 446, 276-298, 2017.
  13. M. Gorgone, F. Oliveri. Nonlinear first order PDEs reducible to autonomous form polynomially homogeneous in the derivatives. Journal of Geometry and Physics, 113, 53-64, 2017.
  14. M. Gorgone, F. Oliveri. Nonlinear first order partial differential equations reducible to first order homogeneous and autonomous quasilinear ones. Ricerche di Matematica, 66, 51-63, 2017.
  15. M. Gorgone, F. Oliveri, M. P. Speciale. Reduction of balance laws in (3 + 1)-dimensions to autonomous conservation laws by means of equivalence transformations. Acta Applicandae Mathematicae, 132, 333-345, 2014.